# SDR ASMF201205007

- Difficulty date: May 14, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 27,495 hours, 14,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED A LIGHTNING STRIKE IN LT WINGLET T/E.  MX PERSONNEL PERFORMED A LIGHTNING STRIKE INSP IAW MM 05-51-19 DETECTED A DENT OF 0.200 INCHES LONG AND 0.250" WIDE ON NEXT TO LT WINGLET T/E; SO IT WAS REPAIRED IAW SRM 57-30-01 ALLOWABLE DAMAGE 2 PARAGRAPH 2.3 (5) (B), ALL CORRECT.
